Welcome, Guest. Please login or register.
April 23, 2024, 12:37:03 am

Login with username, password and session length


Members
  • Total Members: 6307
  • Latest: golfer
Stats
  • Total Posts: 55126
  • Total Topics: 4851
  • Online Today: 20
  • Online Ever: 1314
  • (June 22, 2016, 05:23:42 am)
Users Online
Users: 1
Guests: 16
Total: 17

Welcome

Welcome to the Hep Forums, a round-the-clock discussion area for people who have Fatty Liver Disease, Hepatitis B, C or a co-infection, their friends and family and others with questions about hepatitis and liver health. Check in frequently to read what others have to say, post your comments, and hopefully learn more about how you can reach your own health goals.

Privacy Warning: Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.
  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.
  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.
  • Product advertisement (including links); banners; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from the Hep Forum Moderators.
Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: Muscle and joint pain after Vpak and riba  (Read 8946 times)

0 Members and 1 Guest are viewing this topic.

Offline blondi57

  • Member
  • Posts: 6
Muscle and joint pain after Vpak and riba
« on: August 21, 2015, 02:53:54 pm »
Hello all
I completed 12 weeks and yeah received  good news-undectecd. My 12 week test comes up on 8-31-15, and I am hopeful . My energy and mood has been excellent since completing treatment, but-yeah I hate them too. Anyway about 3 weeks after completing treatment, I started feeling joint and muscle pain. Yes, I have been more active walking two times a day, but my  shoulder, elbow and hip areas are  so painful they are limiiting my activities.  My pc dr is sending me for an mri on my shoulder. Any info, thoughts, remedies, encouragement is appreciated. To all of you fighting this fight, I send my blessings to you

Offline gnatcatcher

  • Member
  • Posts: 1,372
Re: Muscle and joint pain after Vpak and riba
« Reply #1 on: August 21, 2015, 04:29:51 pm »
Hi, blondi57 -- Congratulations on the undetected, but sorry you are suffering such severe joint and muscle pain. Could it be autoimmune-related such that it mimics lupus or rheumatoid arthritis? Your immune system might have become very confused by the battle between the Hep C and the medicine and thrown off by the ceasefire. I seem to recall reading somewhere on these forum threads mention of a temporary autoimmune-like condition from treatment. Maybe your doctor will also be running blood tests for autoimmune indicators if it seems warranted in your case.

You've posted your message under "I Just Tested Positive for Hepatitis C" but it might receive replies from more people if it appears under "Post Hepatitis C Treatment." If a moderator doesn't see your post and suggest that it be moved, you could click on the "Report to moderator" button below your post and ask to have it moved.

Best of luck both in getting this puzzle solved so that the aches and pains go away and in reaching SVR12.
« Last Edit: August 21, 2015, 04:31:29 pm by gnatcatcher »
9/29/71 transfusions
HCV genotype 1a
7/09/15-9/30/15 Harvoni

Before treatment:
Viral Load 9,490,582
FibroScan 19.5 kPa [F4]
ALT 262
AST 217
ALP 183

Most recent:
VL still UNDETECTED (SVR 102)
FibroScan 7.6 kPa [F1-2]
ALT 15
AST 20
ALP 85

Offline blondi57

  • Member
  • Posts: 6
Re: Muscle and joint pain after Vpak and riba
« Reply #2 on: August 21, 2015, 06:16:38 pm »
hi Gnatcatcher. Thank you for the information. I was a bit confused about how to post this query. I hope a moderator will Place this in the proper place. I am now going to try to communicate to the moderator. Wish me luck on all accounts!  Blessings to you!

Offline jberlin

  • Global Moderator
  • Member
  • Posts: 319
  • Contracted Hep C in 76, treated 2004 & 2012, cured
Re: Muscle and joint pain after Vpak and riba
« Reply #3 on: August 21, 2015, 11:26:16 pm »
Good suggestion gnatcatcher, and I have never moved a message before, but I think I did it correctly! I also say congrats blondi57 on being UD, and hope you repeat that result one more time! Sorry about the side-effects, hope some of our readers have some insight & suggestions.  Best wishes, jack

Offline sapphire101

  • Member
  • Posts: 238
  • "Stop worrying and start living"
Re: Muscle and joint pain after Vpak and riba
« Reply #4 on: August 26, 2015, 01:06:10 am »
I am reading this thread with great interest because this post might explain the strange arthritis like hand pain I experienced for two months post end of treatment. It was in both hands and it was painful to open jars etc and I thought "great I just got rid of one chronic disease and now I get a new one" but then it all disappeared as quickly as it arrived. Makes sense to me that this could have been an immune system flair up by my confused newly Hep C free system.

PS Congratulations to you Blondi57 please stay in touch with your SVR final report.
Sapphire101
Genotype 1a Fibrosis level 1
Viekira Pak with ribavirin 12 weeks
Pre treatment  VL  1.7 million, AST 45 ALT 65
EOT VL not detected, AST 21 ALT 21
12 week SVR not detected,24 week SVR not detected.
Cured! Class of 2015

Offline dearprudence

  • Member
  • Posts: 121
Re: Muscle and joint pain after Vpak and riba
« Reply #5 on: September 06, 2015, 06:27:59 pm »
Congrats blondi57!
I finished on 8/2 and am undetected. Just had 4 week blood work done and amawaiting the results.
Having some joint pain as well in the hip area, but started doing 2 mile walks anyway!
Yesterday was the first time my breath felt like it was coming back to pre treatment and my heart was not pounding like I was having a heart attack.  I know it was posted on one of these forums that docs say this heart pounding is not drug related - mine says so too - but maybe it's time to inform Abbvie that this could be a side effect.
Anyone else?
Prudence

 


© 2024 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.